# SDR 9610622703

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 655518668
- Condition: Water Contam
- Location: Fwd Fuselage
- Part time: 21,478 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, WEATHER RADAR BECAME UNRELIABLE.  AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED RADOME AND SEAL DUE RADOME FULL OF WATER ON LEFT SIDE.  RADAR OPERATIONALLY CHECKED OK.
